# SDR COMA9960749

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE WARNING IFSD.  REPLACED RIGHT ENGINE.
